Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 17, Issue 1, January–March 2017  pp. 1–13.

Double Ramification Cycles and the n-Point Function for the Moduli Space of Curves

Authors:  Alexandr Buryak (1)
Author institution:(1) Department of Mathematics, ETH Zürich, Switzerland, and
Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Russian Federation


In this paper, using the formula for the integrals of the ψ-classes over the double ramification cycles found by S. Shadrin, L. Spitz, D. Zvonkine and the author, we derive a new explicit formula for the n-point function of the intersection numbers on the moduli space of curves.

2010 Math. Subj. Class. Primary: 14H10, Secondary: 14C17.

Keywords: Moduli space of curves, intersection numbers.

Contents   Full-Text PDF